# SDR REXA97079

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  ADJUSTED SIGNAL CONDITIONER AND REMOVED AND REPLACED FLOW CONTROL VALVE.  (M)
